American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46N05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 28 of 28 found      Go to page: 1

[1] Ralf Kemper. Product-trace-rings and a question of G. S. Garfinkel. Proc. Amer. Math. Soc. 128 (2000) 709-712. MR 1636970.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Barry Simon. Fifty years of eigenvalue perturbation theory. Bull. Amer. Math. Soc. 24 (1991) 303-319. MR 1066108.
Abstract, references, and article information   
View Article: PDF

[3] L. De Michele and P. M. Soardi. A Thomson's principle for infinite, nonlinear resistive networks . Proc. Amer. Math. Soc. 109 (1990) 461-468. MR 1014643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ovidiu Cârjă. Range inclusion for convex processes on Banach spaces; applications in controllability . Proc. Amer. Math. Soc. 105 (1989) 185-191. MR 973844.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] R. R. Coifman and Margaret A. M. Murray. Uniform analyticity of orthogonal projections . Trans. Amer. Math. Soc. 312 (1989) 779-817. MR 951882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Robert C. Rogers and Blake Temple. A characterization of the weakly continuous polynomials in the method of compensated compactness . Trans. Amer. Math. Soc. 310 (1988) 405-417. MR 965761.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] The spectrum of a matrix with respect to an algebra. CBMS Regional Conference Series in Mathematics 68 (1987) 109-117.
Book volume table of contents
View Article: PDF

[8] J. William Helton. Operator Theory, Analytic Functions, Matrices, and Electrical Engineering. CBMS Regional Conference Series in Mathematics 68 (1987) MR MR896034.
Book volume table of contents

[9] Matrix analogs and generalizations. CBMS Regional Conference Series in Mathematics 68 (1987) 73-86.
Book volume table of contents
View Article: PDF

[10] Nonlinear $H^{\infty }$ optimization. CBMS Regional Conference Series in Mathematics 68 (1987) 121-124.
Book volume table of contents
View Article: PDF

[11] Fractional maps and Grassmannians. CBMS Regional Conference Series in Mathematics 68 (1987) 21-34.
Book volume table of contents
View Article: PDF

[12] Engineering background. CBMS Regional Conference Series in Mathematics 68 (1987) 3-10.
Book volume table of contents
View Article: PDF

[13] Engineering problems. CBMS Regional Conference Series in Mathematics 68 (1987) 11-18.
Book volume table of contents
View Article: PDF

[14] Applications to factorization, interpolation, and approximation. CBMS Regional Conference Series in Mathematics 68 (1987) 43-56.
Book volume table of contents
View Article: PDF

[15] Optimization, matrix inequalities, and matrix completions. CBMS Regional Conference Series in Mathematics 68 (1987) 95-108.
Book volume table of contents
View Article: PDF

[16] Representing shift invariant subspaces. CBMS Regional Conference Series in Mathematics 68 (1987) 35-42.
Book volume table of contents
View Article: PDF

[17] Further applications. CBMS Regional Conference Series in Mathematics 68 (1987) 57-72.
Book volume table of contents
View Article: PDF

[18] Some matrix problems in engineering. CBMS Regional Conference Series in Mathematics 68 (1987) 89-94.
Book volume table of contents
View Article: PDF

[19] M. Ali Khan. Equilibrium points of nonatomic games over a Banach space . Trans. Amer. Math. Soc. 293 (1986) 737-749. MR 816322.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Alojzy Lechicki and Andrzej Spakowski. A note on intersection of lower semicontinuous multifunctions . Proc. Amer. Math. Soc. 95 (1985) 119-122. MR 796459.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Paul Hill. An isomorphism theorem for valuated vector spaces . Proc. Amer. Math. Soc. 88 (1983) 587-590. MR 702280.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] John MacBain. Global bifurcation theorems for nonlinearly perturbed operator equations. Bull. Amer. Math. Soc. 82 (1976) 584-586. MR 0428141.
Abstract, references, and article information   
View Article: PDF

[23] John MacBain. Global bifurcation theorems for noncompact operators. Bull. Amer. Math. Soc. 80 (1974) 1005-1009. MR 0361961.
Abstract, references, and article information   
View Article: PDF

[24] Ching Chou. Weakly almost periodic functions with zero mean. Bull. Amer. Math. Soc. 80 (1974) 297-299. MR 0348399.
Abstract, references, and article information   
View Article: PDF

[25] Gunnar Schröder. Differentiation of interval functions . Proc. Amer. Math. Soc. 36 (1972) 485-490. MR 0311085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] H. I. Brown, D. R. Kerr and H. H. Stratton. Corrections to: ``The structure of $B[c]$ and extensions of the concept of conull matrix'' . Proc. Amer. Math. Soc. 35 (1972) 621-622. MR 0304932.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Kok Keong Tan. Common fixed point theorems for almost weakly periodic nonexpansive mappings . Proc. Amer. Math. Soc. 33 (1972) 355-360. MR 0295169.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Kurt Kreith. A Pr\"ufer transformation for nonselfadjoint systems . Proc. Amer. Math. Soc. 31 (1972) 147-151. MR 0293216.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 28 of 28 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia